Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Liver hermangioma, lipase level 162, abdominal pain, cold, light headed.

Hi I have a 6.7cm liver hermangioma. I just received some blood work back that said I have high lipase levels of 162. Ive been having pain in my right side, shoulder radiating to my back for a couple years. They say my pancreas and kidneys are fine. Ive already had my gallbladder removed. A couple years ago the liver hermangioma was only 5.5cm. I often get cold and light headed/dizzy. I don t have health insurance right now and I want to know if these signs are something I should be doing something about.
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thank you asking HCM.
with regards to your lipase level it depends of you age , If you are older than 60 years your lipase level is normal.
You should be carefull from abdominal trauma .
wishing you all the best
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor